Format

Send to:

Choose Destination
See comment in PubMed Commons below
Gen Hosp Psychiatry. 2013 Nov-Dec;35(6):679.e5-6. doi: 10.1016/j.genhosppsych.2013.03.002. Epub 2013 Apr 24.

Rapid development of fatal bowel infarction within 1 week after clozapine treatment: a case report.

Author information

  • 1Department of General Psychiatry, Yu Li Hospital, Department of Health, Hualien, Taiwan, R.O.C.

Abstract

Although there have been reported fatalities associated with clozapine-induced bowel infarction, in all of these cases, the patients had taken clozapine for months to years. We present here the case of a 47-year-old single man who died suddenly due to bowel infarction and sepsis 1 week after taking clozapine.

Copyright © 2013 Elsevier Inc. All rights reserved.

KEYWORDS:

Bowel infarction; Clozapine; Schizophrenia

PMID:
24199785
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk